Posted by LuvMyHub on July 19, 2006, at 21:49:59
In reply to Re: Newbie--Is Lamictal making me SICK??? » laima, posted by Phillipa on July 19, 2006, at 20:15:55
Thank you all for your responses. I was told by my internist today to stop the medication....yesterday my psych doc told me to wean down off of it....so that is what I am trying to do, you can't believe how sick this medication has made me...my joints are killing me, I have a 24/7 flu feeling and have been like this since early May. Enough is enough. I get so frustrated with my employer and others who think that I am making this stuff up. I have had 10 different doctor visits in the past two months and always have documentation to give my employer but they still give me an attitude like they don't believe I'm sick. The last thing I need is to worry about what they think. I am considering asking my doc to try me on prozac. I know it is now an older antidepressant but I think I did well on it about 10 years ago. I don't even remember why I stopped taking it. I really don't have "ups" like you see in bipolar, I have mostly downs/depression. The Effexor I am on isn't worth a hoot and I tried to ween down off of that and got sick as a dog so my doc is weaning my down more slowy off of that crap. I mentioned to him that I'd heard some people are weaned down off of that with prozac...he just blew it off. He seemed surprised that the Lamictal was making me so sick. He wants to get me down to a lower dose and see if that helps but my internist thinks I won't feel better unless I get off of this completely. Oh well, I really appreciate all of your thoughts......hope everyone is well.